MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER
Model Number 81735
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire coating issue was encountered.The patient presented for percutaneous transluminal angioplasty (pta).The target lesion was located in the renal artery.A 135cm transend guidewire was advanced for treatment; however, during the procedure, the guidewire coating came off.The device was removed and the procedure was completed with another of same device.No patient complications were reported and the patient status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the returned device was inspected and was found kinked at the distal end.No other issues were observed.Under microscope, no issues with the coating were observed.The device was soaked in a saline solution in order to activate the coating at the distal section.When the coating was activated, no issues were identified.The outer diameter of distal tip, middle of the device, and proximal section were within specifications.

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15447115
Report Number2124215-2022-33352
Device Sequence Number7529855
Product Code DQX
UDI-Device Identifier08714729326274
UDI-Public08714729326274
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Model Number81735
Device Catalogue Number81735
Device Lot Number0028769776
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date11/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale